Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 497921, 5 pages
http://dx.doi.org/10.1155/2013/497921
Research Article

Value Distribution of Meromorphic Solutions and Their Derivatives of Complex Differential Equations

Faculty of Sciences and Technology, Bechar University, Bechar, Algeria

Received 11 May 2013; Accepted 16 August 2013

Academic Editors: G. Ólafsson and C. Zhu

Copyright © 2013 Abdallah El Farissi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964. View at MathSciNet
  2. R. Nevanlinna, Eindeutige Analytische Funktionen, Springer, Berlin, Germany, Zweite Auflage, Reprint, Die Grundlehren der mathematischen Wissenschaften, Band 46, 1974. View at MathSciNet
  3. Z. X. Chen, “The fixed points and hyper order of solutions of second order complex differential equations,” Acta Mathematica Scientia, vol. 20, no. 3, pp. 425–432, 2000 (Chinese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. S. Liu and X. M. Zhang, “Fixed points of meromorphic solutions of higher order linear differential equations,” Annales Academiæ Scientiarum Fennicæ, vol. 31, no. 1, pp. 191–211, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Wang and H. X. Yi, “Fixed points and hyper order of differential polynomials generated by solutions of differential equation,” Complex Variables, vol. 48, no. 1, pp. 83–94, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. X. Yi and C. C. Yang, The Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995 Chinese.
  7. Q. T. Zhang and C. C. Yang, The Fixed Points and Resolution Theory of Meromorphic Functions, Beijing University Press, Beijing, China, 1988 Chinese.
  8. J. Wang and W. R. Lü, “The fixed points and hyper-order of solutions of second order linear differential equations with meromorphic coefficients,” Acta Mathematicae Applicatae Sinica, vol. 27, no. 1, pp. 72–80, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Belaïdi and A. El Farissi, “Oscillation theory to some complex linear large differential equations,” Annals of Differential Equations, vol. 25, no. 1, pp. 1–7, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Y. Xu, J. Tu, and X. M. Zheng, “On the hyper exponent of convergence of zeros of f(j)-ϕ of higher order linear differential equations,” Advances in Difference Equations, vol. 2012, article 114, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Belaïdi, “Some precise estimates of the hyper order of solutions of some complex linear differential equations,” Journal of Inequalities in Pure and Applied Mathematics, vol. 8, no. 4, article 107, 14 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Tu and T. Long, “Oscillation of complex high order linear differential equations with coefficients of finite iterated order,” Electronic Journal of Qualitative Theory of Differential Equations, no. 66, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet